Translator Disclaimer
november 2020 $L^{2p}_{f}$-harmonic $1$-forms on $f$-minimal hypersurfaces in a weighted manifold
Rong Mi
Bull. Belg. Math. Soc. Simon Stevin 27(4): 489-497 (november 2020). DOI: 10.36045/j.bbms.190405b

Abstract

In this paper, we prove the nonexistence of $L^{2p}_{f}$-harmonic $1$-forms on a complete noncompact $f$-minimal hypersurface in a weighted manifold with nonpositive sectional curvature. This results can be viewed as an extension of Yun and Seo's results on $L^{2}_{f}$-harmonic $1$-forms.

Citation

Download Citation

Rong Mi. "$L^{2p}_{f}$-harmonic $1$-forms on $f$-minimal hypersurfaces in a weighted manifold." Bull. Belg. Math. Soc. Simon Stevin 27 (4) 489 - 497, november 2020. https://doi.org/10.36045/j.bbms.190405b

Information

Published: november 2020
First available in Project Euclid: 20 November 2020

MathSciNet: MR4177388
Digital Object Identifier: 10.36045/j.bbms.190405b

Subjects:
Primary: 53C21 , 53C42 , 58C40

Keywords: $f$-minimal hypersurface , $L^{2p}_{f}$-harmonic $1$-forms , weighted manifold

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 4 • november 2020
Back to Top